Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 36, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 25, 2018, 6:10 PM EDT for Florence County, Marion County, Williamsburg County, South Carolina. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2018, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 25, 2018, 7:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Florence County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 112 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:25 PM EDT | TSTM WND DMG | 5 Nne Olanta, SC | TREE DOWN ON CREEK RD. |
| Jun 25, 6:35 PM EDT | TSTM WND DMG | 1 Ssw Olanta, SC | TREE REPORTED DOWN ON PARK AVE. AT THE SOUTHERN EDGE OF THE TOWN LIMIT IN OLANTA, SC. LARGE TREE WAS REPORTED DOWN. CALL CAME IN AT 7:56PM BUT REPORTER SUGGESTED THE DAMAGE OCCURRED BEFORE CALL. RADAR ANALYSIS INDICATED DAMAGE LIKELY OCCURRED AT 6:35PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
576
WUUS52 KILM 252210
SVRILM
SCC041-067-089-252315-
/O.NEW.KILM.SV.W.0036.180625T2210Z-180625T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
610 PM EDT MON JUN 25 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southern Florence County in northeastern South Carolina...
Southwestern Marion County in northeastern South Carolina...
Northern Williamsburg County in northeastern South Carolina...
* Until 715 PM EDT.
* At 609 PM EDT, severe thunderstorms were located along a line
extending from near Sardis to near Brittons Neck, moving south at
15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
* Locations impacted include...
Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Sardis,
Hannah, Cades, Poston, Nesmith, Brittons Neck, Indiantown, Gresham,
Hebron, Friendfield, Henry, Kingsburg, Scranton, Coward and Olanta.
This includes Interstate 95 IN South Carolina near mile marker 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3395 7931 3392 7931 3390 7927 3369 7924
3372 7929 3378 7932 3377 7934 3369 7941
3361 7944 3369 8000 3372 7998 3377 8000
3382 7991 3388 7988 3389 7995 3395 7997
3399 7989 3405 8001
TIME...MOT...LOC 2209Z 358DEG 15KT 3399 8001 3394 7936
HAIL...0.75IN
WIND...60MPH
$$
TRA3 follow-up statements
566
WWUS52 KILM 252233
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
633 PM EDT MON JUN 25 2018
SCC041-067-089-252315-
/O.CON.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Florence SC-Marion SC-Williamsburg SC-
633 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN FLORENCE...SOUTHWESTERN MARION AND NORTHERN WILLIAMSBURG
COUNTIES...
At 633 PM EDT, severe thunderstorms were located along a line
extending from near Sardis to near Outland, moving south at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
Locations impacted include...
Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Sardis,
Hannah, Cades, Poston, Nesmith, Brittons Neck, Indiantown, Gresham,
Hebron, Friendfield, Henry, Kingsburg, Scranton, Coward and Olanta.
This includes Interstate 95 IN South Carolina near mile marker 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may
eventually lead to flash flooding. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 3395 7931 3392 7931 3390 7927 3369 7924
3372 7929 3378 7932 3377 7934 3369 7941
3361 7944 3369 8000 3372 7998 3377 8000
3382 7991 3388 7988 3389 7995 3395 7997
3399 7989 3405 8001
TIME...MOT...LOC 2233Z 351DEG 13KT 3397 7997 3381 7934
HAIL...0.75IN
WIND...60MPH
$$
TRA566
WWUS52 KILM 252249
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
649 PM EDT MON JUN 25 2018
SCC067-252259-
/O.CAN.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Marion SC-
649 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3382 7935 3369 7941 3361 7944 3369 8000
3372 7998 3377 8000 3382 7991 3388 7988
TIME...MOT...LOC 2249Z 009DEG 26KT 3384 8001 3368 7938
$$
SCC041-089-252315-
/O.CON.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Florence SC-Williamsburg SC-
649 PM EDT MON JUN 25 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN FLORENCE AND NORTHERN WILLIAMSBURG COUNTIES...
At 649 PM EDT, severe thunderstorms were located along a line
extending from 7 miles west of Hebron to near Outland, moving south
at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage trees and power lines.
Locations impacted include...
Lake City, Kingstree, Johnsonville, Hemingway, Hebron, Cades,
Nesmith, Henry, Indiantown and Stuckey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3382 7935 3369 7941 3361 7944 3369 8000
3372 7998 3377 8000 3382 7991 3388 7988
TIME...MOT...LOC 2249Z 009DEG 26KT 3384 8001 3368 7938
HAIL...0.75IN
WIND...60MPH
$$
TRA782
WWUS52 KILM 252312
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
712 PM EDT MON JUN 25 2018
SCC041-089-252321-
/O.EXP.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Florence SC-Williamsburg SC-
712 PM EDT MON JUN 25 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLORENCE AND
NORTHERN WILLIAMSBURG COUNTIES WILL EXPIRE AT 715 PM EDT...
The storms which prompted the warning have weakened slightly,
therefore the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3382 7935 3369 7941 3361 7944 3369 8000
3372 7998 3377 8000 3382 7991 3388 7988
TIME...MOT...LOC 2311Z 358DEG 15KT 3375 8001 3359 7938
$$
TRAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:05 PM EDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 25, 4:05 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 405 PM EDT Mon Jun 25 2018 .SYNOPSIS... A weak front will remain stalled over the area through Tuesday before Atlantic high pressure rebuilds. Another front may drop into the area Friday before dissipating. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... A Severe Thunderstorm Watch is in effect for the entire area until 10 PM tonight. A cold front is currently moving south into the area. Based on surface observations, it appears the location of the front as of 4 PM is near the NC/SC border. Convection is currently being driven in two different locations. The first is for the coastal counties, due to the sea breeze moving inland. The second is further inland, which is due to a mid-level impulse approaching from the west. The expectation is for convection to increase for both areas, with the inland convection becoming more dominant as we head into the evening. There is plenty of instability in place, especially with temperatures well into the 90s and dew points in the lower 70s. SPC Mesoscale Analysis currently shows MLCAPEs ~2,500 J/kg across the southernmost tier of the CWA. MLCAPEs are forecasted to increase over the next few hours with a band ~3,000 J/kg across the southernmost tier of the CWA and along the coast. Low level lapse rates are steep, up to 8 C/km. PWATs are also around 2". All of these and more will help increase the convective potential over the upcoming hours. The main threat will be damaging winds. But small hail will also be possible. Heavy rain should also be expected in these storms. Though, they appear to be moving at a decent rate, which will help to limit the flooding potential. However, any training or backbuilding of storms over the same locations would cause issues. The POPs generally reflect the timing of multiple CAMs and radar trends. The worst conditions are expected in the evening, then improving as the bulk of activity moves offshore. Though, remnant showers should persist well into the night, especially for the coastal counties. Overnight lows will generally range from 70-75 degrees. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... A relatively active pattern is likely to persist into Tuesday as a weak front remains stalled over eastern NC while a series of upper shortwaves move through the area. Somewhat drier, more stable air will shift in from the north as surface high pressure builds down the Eastern Seaboard. Better instability will exist across the SC Pee Dee region which will be south of the front. We show 40-50% PoPs Tuesday into Tuesday evening, diminishing Tuesday night as the greatest upper vorticity energy moves southeast of the area. A marginal severe threat will exist mainly along the NC/SC border and the Pee Dee region where the best instability will exist. High temps will be noticeably cooler given the weak cold air advection. Temps will top out in the upper 80s with heat indices in the mid to upper 90s. Temperatures will gradually warm Wednesday through Thursday as the upper ridge builds toward the eastern United States. Mainly diurnal convection is expected each day with the sea breeze the main driver, though weak shortwave energy could also drive some convection. Heat indices may be back above Heat Advisory criteria again on Thursday. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A large upper ridge will build over the area Thursday night through Sunday before shifting east of the area early next week. Hot and muggy conditions are expected through Sunday, with the potential for Heat Advisories. Mainly diurnal convection is anticipated each day. Slightly cooler temps will occur Monday into Tuesday as stronger onshore flow develops. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... As of 18Z...Radar shows two areas of convection developing this afternoon, one along the sea breeze and another far inland. The threat for thunderstorm impacts to the airports will increase this evening and tonight as a mid-level disturbance combines with a southward moving cold front. TEMPO IFR within severe convection is possible. The bulk of the convection is expected to shift offshore late this evening and overnight, allowing for improving conditions. Winds are likely to shift to northwest or even north late in the period. Extended Outlook...Scattered showers and tstms will affect all terminals Tuesday into Tuesday night. Brief period of MVFR ceilings possible at NC terminals Tue night. Otherwise mainly VFR outside brief restrictions in scattered showers/tstms. && .MARINE... NEAR TERM /THROUGH TONIGHT/... A cold front will move south into the area, then stall over the coastal waters. North of the front, expect light winds, generally from the north. South of the front, expect light winds, generally from the south. Seas will range from 2-3 ft. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Brief period of E to NE flow over the NC waters Tuesday into Tuesday night before Atlantic high pressure rebuilds and flow becomes southerly. LONG TERM /THURSDAY THROUGH FRIDAY/... SW flow Thursday into Thursday night, becoming variable Friday as a weak front drops into the waters. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS...99 NEAR TERM...99 SHORT TERM...99 LONG TERM...99 AVIATION...99 MARINE...99
Hazardous weather outlook, Jun 25, 1:13 PM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC Issued by National Weather Service Charleston SC 113 PM EDT Mon Jun 25 2018 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059- 261715- Robeson-Bladen-Columbus-Inland Pender-Coastal Pender- Inland New Hanover-Coastal New Hanover-Inland Brunswick- Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion- Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown- Central Horry-Northern Horry- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is marginal risk for excessive rainfall and localized flash flooding potential on Tuesday. Heat index values could reach 100 to 105 degrees Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. AMZ250-252-254-256-261715- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 113 PM EDT Mon Jun 25 2018 ...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jun 25, 5:27 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
527 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG 5 ESE FLORENCE 34.15N 79.71W
06/25/2018 FLORENCE SC DEPT OF HIGHWAYS
TREE DOWN ON BRIDLE CIRCLE AND TRILLY LANE.
&&
EVENT NUMBER ILM1800089
43Special weather statement, Jun 25, 5:27 PM EDT, 43 minutes before
Special Weather Statement National Weather Service Wilmington NC 527 PM EDT MON JUN 25 2018 NCZ109-252230- Inland Brunswick NC- 527 PM EDT MON JUN 25 2018 ...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRUNSWICK COUNTY UNTIL 630 PM EDT... At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near Brunswick County Community College Main Campus, or 12 miles north of Oak Island. This storm was nearly stationary. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Mill Creek and Bolivia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for southeastern North Carolina. LAT...LON 3411 7807 3400 7812 3409 7832 3417 7827 TIME...MOT...LOC 2126Z 115DEG 2KT 3409 7819 TRA
Special weather statement, Jun 25, 5:39 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington NC
539 PM EDT MON JUN 25 2018
SCZ023-252230-
Darlington SC-
539 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR DARLINGTON COUNTY UNTIL 630 PM
EDT...
At 539 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lydia, or near Hartsville, moving east at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hartsville, Darlington, Lamar, Dovesville, Mont Clare, Lydia, Auburn,
Darlington Raceway, Mechanicsville, Oates, Floyd, Kellytown, Florence
Darlington Technical College Main Campus, North Hartsville, Mcleod
Medical Center and Carolina Pines Regional Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3437 8017 3444 7980 3429 7971 3430 7973
3425 7976 3425 7981 3412 8001 3418 8013
3420 8011 3423 8011 3427 8014 3428 8013
3430 8016 3434 8018
TIME...MOT...LOC 2139Z 278DEG 11KT 3430 8011
JDWSpecial weather statement, Jun 25, 5:52 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington NC
552 PM EDT MON JUN 25 2018
SCZ055-056-252230-
Coastal Georgetown SC-Inland Georgetown SC-
552 PM EDT MON JUN 25 2018
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL GEORGETOWN COUNTY UNTIL
630 PM EDT...
At 551 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oatland, or 12 miles north of Georgetown, moving south at 10 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Georgetown, Graves, Oatland and Georgetown Memorial Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3340 7943 3357 7944 3358 7943 3359 7944
3367 7929 3340 7920 3336 7930
TIME...MOT...LOC 2151Z 352DEG 10KT 3354 7933
TRASpecial weather statement, Jun 25, 6:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington NC
602 PM EDT MON JUN 25 2018
SCZ032-039-252300-
Williamsburg SC-Florence SC-
602 PM EDT MON JUN 25 2018
...SPECIAL WEATHER STATEMENT FOR SOUTHERN FLORENCE AND NORTHERN
WILLIAMSBURG COUNTIES UNTIL 700 PM EDT...
At 602 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Cartersville to Brittons Neck.
Movement was south at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Hannah,
Cades, Poston, Nesmith, Indiantown, Hebron, Friendfield, Morrisville,
Henry, Kingsburg, Scranton, Coward, Olanta, Stuckey and Central
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.
LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
3389 7995 3395 7997 3399 7989 3402 7994
3398 7951 3397 7948 3394 7949 3390 7943
3389 7940 3388 7941 3384 7937 3383 7932
3360 7946 3362 8003
TIME...MOT...LOC 2202Z 011DEG 21KT 3396 8008 3390 7935
TRALocal storm report, Jun 25, 6:09 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
609 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG 5 W YAUHANNAH 33.64N 79.27W
06/25/2018 GEORGETOWN SC DEPT OF HIGHWAYS
TREE DOWN ON 5360 PLEASANT DRIVE.
&&
EVENT NUMBER ILM1800090
43The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:43 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Horry, Marion | 47 min |
| Jun 24, 9:16 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 59 min |
| Jun 24, 9:31 PM EDT | Severe Thunderstorm Warning | ILM | Williamsburg | 71 min |
| Jun 24, 9:33 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 57 min |
| Jun 24, 10:04 PM EDT | Special Weather Statement | ILM | Horry | 56 min |
| Jun 25, 3:57 PM EDT | Special Weather Statement | ILM | Darlington | 33 min |
| Jun 25, 4:02 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Marlboro | 58 min |
| Jun 25, 4:47 PM EDT | Special Weather Statement | ILM | Florence | 28 min |
| Jun 25, 4:54 PM EDT | Severe Thunderstorm Warning | ILM | Florence | 37 min |
| Jun 25, 5:02 PM EDT | Special Weather Statement | ILM | Georgetown | 43 min |
| Jun 25, 5:06 PM EDT | Special Weather Statement | ILM | Georgetown | 39 min |
| Jun 25, 5:09 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 66 min |
| Jun 25, 5:24 PM EDT | Special Weather Statement | ILM | Marion | 51 min |
| Jun 25, 5:38 PM EDT | Severe Thunderstorm Warning | ILM | Horry, Marion | 54 min |
| Jun 25, 5:39 PM EDT | Special Weather Statement | ILM | Darlington | 51 min |
| Jun 25, 5:52 PM EDT | Special Weather Statement | ILM | Georgetown | 38 min |
| Jun 25, 6:02 PM EDT | Special Weather Statement | ILM | Williamsburg | 58 min |
| Jun 25, 6:07 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown | 38 min |
| Jun 25, 6:43 PM EDT | Areal Flood Advisory | ILM | Georgetown | 2 hr |
| Jun 25, 6:47 PM EDT | Special Weather Statement | ILM | Horry | 28 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | ILM | Marlboro | 45 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | ILM | Williamsburg | 44 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.